I am new to this community, and hope someone here can give me some advice and support. I have been ttc for 2 yrs 10 mos, with 2 early miscarriages and 1 chemical pregnancy (conceived naturally with all 3). It has been so hard. All my tests (and my hubbys) have come back normal. This is my first month on Clomid. I went in today for the day 12 us: three good follicles but my lining was only 2.5 mm. I looked it up when I got home and it sounds like it should be 6 or 8 already at this point in my cycle. Has anyone else experienced this? Is there a chance it will thicken enough for this cycle? Anything I can do to help it along? I am very worried because when looking it up today I read that a poor uterine lining is one of the hardest fertility problems to treat. I go back to the RE in 2 days to re-check it.
I too, had thinning of my lining on Clomid. I did not when I took 50 mg, but it started to thin out when I used 100 mg the second time. My doctor prescribed me with Estrace. It's an Estrogen that is a little pill that I insert vaginally. I went in for u/s on a Monday, where my lining was only a 5.5, and then I started the pills and 2 days later on Wednesday it had grown to almost 8 mm. They want to see it at least 8-9 mm before they will do IUI or trigger shots (not sure what your plan is) but I would definitely tell your doctor that you are concerned. I see that you go back into your doc. in 2 days, if it doesn't thicken by then, I would ask for something to help it along. Good Luck to you. Let me know if you need any more advice.
I also had/have a thin lining. I was on clomid 50mg 2 x a day. My lining was only a 6 on day 12. i was put on estrogen pills. dr still did IUI 2 days later on day 14. When i went in a few days later for a U/S to see where i was at with my lining, It had only grown to a 7. Dr said he thought that was fine. I read that it should really be between an 8 and 12 for implantation. Anyway - i'm still on the estrogen and i go for my beta test in 3 days but I don't feel too optimistic for some reason. I don't know if I've always had thin lining or it was because of the clomid because this is the first time i've done any of this and been monitored etc.
I actually had a thin uturine lining also. I had an IVF in July 2009 and miscarried. They could not get my utuerus to thinken up after that. The RE did a Hystoscopy in Oct of 2009. He said is showed suggnificant build up. I then had to wait 3 months and take 6mg of estrace daily. He recently increased it to 10mg per day, and my utuerus suggnificanly thickened. I was able to finally do an FET on Feb 15. Good Luck to you!!! Maybe if you could ask your RE to do a sonohysterogram to look for build up??? Just a thought. Hope this helps!!!!!!
Thanks so much for your responses. I will definitely ask the RE about estrogen pills when I go back tomorrow. I wonder why he didn't suggest them. I have heard that sometimes you ovulate late on clomid, so maybe there is a chance my lining will have time to thicken by then, but I am not holding out too much hope. At least if this doesn't work we will know that we need to move on to trying something different - I'm trying to stay positive.
mhv - what is a Hystoscopy? I had an hsg recently, but I think they were mostly checking my tubes. Is that the same thing?
Yeah, I think they try and do the minimum nessesary to make things "work" by using the least amounts of med's possible. After my surgery, he put me on 10mg of estrace(estrogen) a day. It has Really helped thicken it up!! Of course, I have been taking it since October.
A Hystoscopy is pretty much the same as a D&C. I think it was pretty much a last ditch effort to find something wrong? But at least there was something there to help make it better afterwards! A sonohysterogram is a ultrasound they do by filling your uterus up with water and looking at it that way.... I had doc do that besides my RE because I live so far away from the clinic about 4mts before... I think in hindsight that was not a wise idea, as each doctor interperts things different and me RE my have seen something the other doc missed.
Good luck at your appointment, and let us know what he says!
Today was my appt and my lining was 4, still way too thin. RE said based on my follicles he did not think that lack of estrogen was a problem, but that the lining just wasn't responding to the estrogen (side effect of the clomid, he said). Too late to do anything about it for this cycle anyhow, I guess. He did a blood test to check my estrogen. Based on the results of the blood test he will decide if we should try clomid + estrogen next month or something different. So sad to have three great follicles but nowhere for them to go...
I was on 50 mg clomid. It seemed to work well for the follicles, but I might need to switch to something else b/c of the lining. I'm not sure about the CM b/c I didn't ovulate yet. I had to give myself Ovidrel today b/c was not getting the LH surge on my own. RE said that can be another side effect of clomid that goes along with the thin lining.
Ok, well hopefully it will thinken up. We had to call off our very first IVF because my uterus wasl only at 6, and then he tried thicken it up with estrace. Of course I wasn't on Clomid... but anyway.... we waited another cycle and that I think it thickened up to around 7 and they said we could "try if we wanted to" well, I of course said YES and that's when our first FET was... as I said before that's when I miscarried and then the rest of the story as i stated before... Hopefully buy starting estrace at the beginning will thicken things up for next time... Just be a little pro-active, if things don't progress, ask him to check for medical reasons it might not be thicking up. I will be praying for you!
I have thin endo too. it was about 7 or little higher in day 12. My doctor told me that the estrogen, have side effects like thicken the cervix? What do you think? Did your doc mention something like that?
It's really been helpful reading ur posts, i have a similar case of thin uterus lining(2.5) probably caused by taking clomid but my Doc put me on 100iu puregon and now to 150iu,i hope this will help thicken the lining and also help me release matured eggs. very stressful but want to stay positive with this treatment. Anyone with puregon experience?thanks.
I to am new to this forum n need some info. I was diagnosed wt fibroids in 12/09. had a myomectomy in 2/10. My RE did an SHG in 9/10 n found another fibroid. Did a Lap. for fibroid n scar tissue in Nov. I was told I have significant scar tissue around my ovaries (which they cant see n is out of position) n also my lining was poor n looked "fibrous".they wont do ivf if the lining is not optimal.They didnt measure my lining but put me on estrace (2mg 2x a day beginning on day 1 of my MC) to "improve the lining". He's not optimistic tho. Any opinions?? Im very disheartened. Thanks alot
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.